# SDR JR2R20160331508

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- Aircraft time: 58,714 hours, 50,518 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5919153503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FWD SPAR LOWER CAP, UPPER SURFACE FWD FLANGE CORRODED AT STATION XFS 570.  DURING THE REPAIR,  A .200" CRACK WAS NOTED, BETWEEN TWO FASTENER HOLES.  DAMAGE WAS REPAIRED IAW STS EA 30-2016-093 DATED 03 26 16.
